Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 33, NWS Lincoln, IL

May 23, 20197 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 23, 2019, 2:14 AM CDT for 7 counties in Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2019, 2:14 AM CDT (07:14 UTC)
Expired
May 23, 2019, 3:00 AM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, IL, Coles County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Moultrie County, IL, Shelby County, IL

The radar

The Evansville,IN radar (KVWX), 126 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 10:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1625 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

598 
WUUS53 KILX 230714
SVRILX
ILC023-029-035-041-045-139-173-230800-
/O.NEW.KILX.SV.W.0033.190523T0714Z-190523T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
214 AM CDT Thu May 23 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Coles County in east central Illinois...
  Edgar County in east central Illinois...
  Southeastern Moultrie County in central Illinois...
  Clark County in east central Illinois...
  Southeastern Shelby County in central Illinois...
  Cumberland County in east central Illinois...
  Douglas County in east central Illinois...

* Until 300 AM CDT.

* At 213 AM CDT, a severe thunderstorm was located over Cooks Mill,
  or near Mattoon, moving east at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail. Brief tornados are 
           possible with this storm.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Charleston, Mattoon, Paris, Shelbyville, Tuscola, Sullivan,
  Marshall, Toledo, Arcola, Casey, Villa Grove, Arthur, Neoga,
  Greenup, Chrisman, Martinsville, Oakland, Newman, Kansas and
  Ashmore.

This includes the following highways...
 Interstate 57 between mile markers 168 and 217.
 Interstate 70 between mile markers 110 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CDT for south central,
central and east central Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3931 8762 3930 8760 3925 8759 3925 8757
      3918 8761 3923 8905 3987 8833 3988 8754
      3937 8753
TIME...MOT...LOC 0713Z 271DEG 47KT 3955 8841 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

37
1 follow-up statement
178 
WWUS53 KILX 230745
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
245 AM CDT Thu May 23 2019

ILC139-230754-
/O.CAN.KILX.SV.W.0033.000000T0000Z-190523T0800Z/
Moultrie-
245 AM CDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOULTRIE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 AM CDT for south central,
central and east central Illinois.

LAT...LON 3931 8762 3930 8760 3925 8759 3925 8757
      3918 8761 3922 8862 3987 8799 3988 8754
      3937 8753
TIME...MOT...LOC 0744Z 271DEG 47KT 3954 8789 

$$

ILC023-029-035-041-045-173-230800-
/O.CON.KILX.SV.W.0033.000000T0000Z-190523T0800Z/
Coles-Edgar-Clark-Shelby-Cumberland-Douglas-
245 AM CDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR COLES...EDGAR...CLARK...SOUTHEASTERN SHELBY...CUMBERLAND AND
EASTERN DOUGLAS COUNTIES...

At 244 AM CDT, a severe thunderstorm was located over Kansas, or 11
miles southwest of Paris, moving east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail. Brief tornados are 
         possible with these storms.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Charleston, Mattoon, Paris, Marshall, Toledo, Casey, Neoga, Greenup,
Chrisman, Martinsville, Oakland, Newman, Kansas, Ashmore, Westfield,
Hume, Brocton, Hindsboro, Lerna and Vermilion.

This includes the following highways...
 Interstate 57 between mile markers 169 and 193.
 Interstate 70 between mile markers 111 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CDT for south central,
central and east central Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3931 8762 3930 8760 3925 8759 3925 8757
      3918 8761 3922 8862 3987 8799 3988 8754
      3937 8753
TIME...MOT...LOC 0744Z 271DEG 47KT 3954 8789 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 12:57 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 23, 12:57 AM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1257 AM CDT Thu May 23 2019

.UPDATE...
Issued at 923 PM CDT Wed May 22 2019

Area of storms continuing to develop and move into Central IL
mostly NW of the IL River valley this evening. Ongoing potential
severe weather the main concern, and only minor updates to the
forecast are required at this point.
To the severe threat, an area of instability out ahead of the
advancing storms providing a little bit of fuel...when able to
lift through the mixed layer cap. Plenty of shear in place, bulk
shear in the 50-60kts, to assist in the development and counter
any suppression of the storm genesis. Threat will remain in place
for damaging winds and isolated tornadoes through the evening in
the watch area.

&&

.SHORT TERM...(This evening through Thursday)
ISSUED AT 251 PM CDT Wed May 22 2019

Although not much evidence in wind field, nice moisture
discontinuity evident across northwest Missouri into western
Wisconsin with dew points generally in the 50s and temps in the
70s to the southeast and 40s to near 50 dewpoints and temps in the
50s and 60s northwest. This boundary will shift southeast in
response to surface low over southwest Minnesota pulling quickly
out to the northeast. As the boundary moves southeast it will
encounter an increasing unstable environment.

One missing factor that is currently not evident is convergence
along the discontinuity. 12z models suggest a low-level jet will
develop this evening and the interaction of the jet with the
boundary will be sufficient to focus moisture and enable the
development of convection which will tap into the instability.
The LLJ will also provide a good source of shear producing
effective SRH around 300 m2/s2 this evening.

The intensity of the convection and the speed at which the
boundary can move southeast overnight depends on the strength and
organization of the cold pool. Initial threat this evening to the
northwest of the Illinois River will likely be large hail,
localized gusty winds, and possibly a tornado. As the system
becomes better organized the main threat of straight-line damaging
winds will become the primary threat. Late tonight the instability
should diminish and the storms should weaken.

Models do differ on the level of organization and therefore how
far the line gets overnight. This will have a bearing on whether
any residual threat remains for Thursday. If the front stalls as
expected in the southeast forecast area some threat of storms
refiring in the afternoon south of I-70 will be possible. If a
cold pool doesn't push the storms southeast, development on
Thursday could be further north across the heart of the forecast
area. Location of the boundary will also have implications as to
the temperatures tomorrow. May be a significant gradient between
upper 70s north to approaching 90 in the southeast.

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 251 PM CDT Wed May 22 2019

Overall pattern changes little into next week with occasional
waves riding along the downstream side of the long-wave trough
over the Great Basin and southwest U.S. Models in decent agreement
with the general pattern. With the boundary oscillating across
the area in response to the waves. Blend of medium-range models
keep at least a chance of rain in some part of the forecast area
through the period. WPC 7-day QPF suggests highest rain threat
will be in the Illinois Valley where 3 to 4 inches of rain will be
possible between now and mid-week next week.

With split flow and northern stream remaining mostly north of the
Canadian border, temps should be above normal for the end of May.
There is some indication that phasing may be possible by the end
of the period and some cooler air may advect into Illinois, but
the solution envelope is all over the place as evidenced by the
latest 12z GEFS suite showing anything from mid-80s to mid-60s
next Wednesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1253 AM CDT Thu May 23 2019

A line of severe thunderstorms is tracking east across central
Illinois. The strongest storms will impact DEC, BMI, and CMI
through 07Z to 09Z, then additional scattered embedded
thunderstorms will be possible for another hour or two before
activity settles southeast of the terminals. Winds will veer to
westerly behind the thunderstorms tonight, then eventually veer to
the north and northeast Thursday evening as surface ridge builds
into the Upper Midwest. After the storms overnight, fair weather
and VFR conditions should prevail the remainder of the forecast
period, but additional thunderstorms are expected Thursday night
beyond the current TAF period.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...HJS
SHORT TERM...Barker
LONG TERM...Barker
AVIATION...Deubelbeiss
Hazardous weather outlook, May 22, 3:09 PM CDT, 11 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
309 PM CDT Wed May 22 2019

ILZ027>031-036-037-040-041-047>050-231100-
Cass-Fulton-Knox-Marshall-Mason-Menard-Morgan-Peoria-Schuyler-
Scott-Stark-Tazewell-Woodford-
309 PM CDT Wed May 22 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is an enhanced risk for severe weather tonight.
Thunderstorms will develop across northern Missouri late this
afternoon...then will spread into the Illinois River Valley this
evening. Given the moderately unstable and highly sheared airmass
in place, some of the storms will be capable of producing damaging
wind gusts and large hail. A few tornadoes will be possible as
well.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Moderate flooding will continue along the Illinois River from
Henry to Peoria...while major flooding continues near Havana and
downstream from Beardstown through at least early next week.

There will be additional periodic chances for thunderstorms
Friday through Tuesday. Some of these storms could produce
locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening...particularly between
7pm and midnight.

ILZ038-042>045-051>053-231100-
Champaign-Christian-De Witt-Logan-Macon-McLean-Piatt-Sangamon-
309 PM CDT Wed May 22 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

There is a slight risk for severe weather tonight. Thunderstorms
will develop across northern Missouri late this afternoon...then
will spread into the Illinois River Valley this evening. The
storms will then shift eastward to the I-55 corridor toward
midnight. Given the moderately unstable and highly sheared
airmass in place, some of the storms will be capable of producing
damaging wind gusts and large hail.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

There will be additional periodic chances for thunderstorms
Friday through Tuesday. Some of these storms could produce
locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight...particularly between
10pm and 3am.

ILZ046-054>057-061>063-066>068-071>073-231100-
Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-Effingham-
Jasper-Lawrence-Moultrie-Richland-Shelby-Vermilion-
309 PM CDT Wed May 22 2019

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

There is a chance of thunderstorms tonight. Severe weather is
not expected.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

There will be additional periodic chances for thunderstorms
Friday through Tuesday. Some of these storms could produce
locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is unlikely through tonight.

Barnes

In the hours before

Local storm report, May 23, 1:12 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
112 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     TSTM WND GST     JACKSONVILLE            39.73N 90.23W
05/22/2019  E60 MPH          MORGAN             IL   MESONET

&&

HJS
Local storm report, May 23, 1:14 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
114 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 AM     FUNNEL CLOUD     1 S WESTON              40.73N 88.62W
05/23/2019                   MCLEAN             IL   LAW ENFORCEMENT

            US-24 AND WESTON BLACKTOP

&&

HJS
Local storm report, May 23, 1:20 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
120 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     TSTM WND GST     BLOOMINGTON AIRPORT     40.48N 88.92W
05/23/2019  M58 MPH          MCLEAN             IL   AWOS

&&

MILLER
Local storm report, May 23, 1:25 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
125 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             2 NW HUNTSVILLE         40.20N 90.89W
05/22/2019  M0.50 INCH       SCHUYLER           IL   EMERGENCY MNGR

1020 PM     TSTM WND DMG     4 SE SUMMUM             40.23N 90.22W
05/22/2019                   FULTON             IL   TRAINED SPOTTER

            LARGE TREES DOWN ALONG ILLINOIS ROUTE 100

1045 PM     HAIL             8 E HAVANA              40.30N 89.90W
05/22/2019  M1.75 INCH       MASON              IL   LAW ENFORCEMENT

1102 PM     HAIL             GREEN VALLEY            40.41N 89.64W
05/22/2019  E0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

1114 PM     HAIL             3 WNW HOPEDALE          40.44N 89.47W
05/22/2019  E0.88 INCH       TAZEWELL           IL   TRAINED SPOTTER

            AND ESTIMATED 50 MPH WIND

1137 PM     TSTM WND GST     3 S WINCHESTER          39.59N 90.46W
05/22/2019  M63.00 MPH       SCOTT              IL   EMERGENCY MNGR

1143 PM     HAIL             PEKIN                   40.57N 89.63W
05/22/2019  E0.75 INCH       TAZEWELL           IL   TRAINED SPOTTER

1146 PM     TSTM WND GST     JACKSONVILLE            39.73N 90.23W
05/22/2019  E60.00 MPH       MORGAN             IL   MESONET

1155 PM     TSTM WND GST     LITERBERRY              39.85N 90.20W
05/22/2019  E60.00 MPH       MORGAN             IL   EMERGENCY MNGR

1200 AM     HAIL             4 S ASHLAND             39.83N 90.01W
05/23/2019  E0.88 INCH       MORGAN             IL   FIRE DEPT/RESCUE

1200 AM     TSTM WND GST     4 S ASHLAND             39.83N 90.01W
05/23/2019  E70.00 MPH       MORGAN             IL   FIRE DEPT/RESCUE

            LOSS OF POWER IN TOWN

1216 AM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
05/23/2019                   SANGAMON           IL   AMATEUR RADIO

            40 FOOT TREE, 2 FEET IN DIAMETER AT N GRAND AND HILL
            STREET

1216 AM     TSTM WND GST     SPRINGFIELD             39.78N 89.64W
05/23/2019  M67.00 MPH       SANGAMON           IL   ASOS

1217 AM     TSTM WND DMG     SHERMAN                 39.89N 89.61W
05/23/2019                   SANGAMON           IL   TRAINED SPOTTER

            POWERLINES DOWN AT PRINCE AND PARKWAY DR.

1220 AM     TSTM WND DMG     SW SPRINGFIELD          39.78N 89.64W
05/23/2019                   SANGAMON           IL   TRAINED SPOTTER

            POWERLINES BENT, 1-2 INCH TREE LIMBS AT CHATHAM ROAD AND
            VETERANS PKWY.

1230 AM     TSTM WND DMG     DIVERNON                39.57N 89.65W
05/23/2019                   SANGAMON           IL   AMATEUR RADIO

            TREES AND POWERLINES DOWN.

1234 AM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
05/23/2019                   LOGAN              IL   NWS EMPLOYEE

            12 INCH TREE LIMB DOWN

1234 AM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
05/23/2019                   LOGAN              IL   EMERGENCY MNGR

            POWERLINES DOWN ACROSS THE CITY

1243 AM     FUNNEL CLOUD     1 S WESTON              40.73N 88.62W
05/23/2019                   MCLEAN             IL   LAW ENFORCEMENT

            US-24 AND WESTON BLACKTOP

0102 AM     TSTM WND GST     TOVEY                   39.59N 89.46W
05/23/2019  M63.00 MPH       CHRISTIAN          IL   AMATEUR RADIO

0109 AM     TSTM WND GST     BLOOMINGTON AIRPORT     40.48N 88.92W
05/23/2019  M58.00 MPH       MCLEAN             IL   AWOS

&&

MILLER
Local storm report, May 23, 1:56 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
156 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     TSTM WND GST     WILLARD AIRPORT         40.04N 88.28W
05/23/2019  M68 MPH          CHAMPAIGN          IL   ASOS

&&

MILLER
Local storm report, May 23, 2:10 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
210 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     SHERMAN                 39.89N 89.61W
05/23/2019                   SANGAMON           IL   EMERGENCY MNGR

            SEVERAL TREES DOWN, INCLUDING ONE ON A HOUSE.

1219 AM     TSTM WND DMG     WILLIAMSVILLE           39.95N 89.56W
05/23/2019                   SANGAMON           IL   EMERGENCY MNGR

            FIVE POWER POLES SNAPPED

1219 AM     TSTM WND DMG     1 W WILLIAMSVILLE       39.95N 89.58W
05/23/2019                   SANGAMON           IL   EMERGENCY MNGR

            POWER LINES DOWN ON ILLINOIS ROUTE 123

1221 AM     TSTM WND DMG     DIVERNON                39.57N 89.65W
05/23/2019                   SANGAMON           IL   EMERGENCY MNGR

            POWER POLE AND TREES DOWN

&&

MILLER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:17 PM CDTRiver Flood WarningILXLawrence4 days
May 22, 8:50 PM CDTSevere Thunderstorm WarningILXSchuyler40 min
May 22, 9:13 PM CDTTornado WarningILXSchuyler17 min
May 22, 9:26 PM CDTSevere Thunderstorm WarningILXFulton49 min
May 22, 9:28 PM CDTTornado WarningILXSchuyler32 min
May 22, 9:33 PM CDTTornado WarningILXFulton, Knox27 min
May 22, 9:56 PM CDTTornado WarningILXFulton, Schuyler34 min
May 22, 9:58 PM CDTTornado WarningILXFulton, Peoria32 min
May 22, 10:04 PM CDTTornado WarningILXFulton26 min
May 22, 10:21 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford24 min
May 22, 10:28 PM CDTSevere Thunderstorm WarningILXFulton, Logan, Mason, Tazewell47 min
May 22, 10:33 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell42 min
May 22, 10:49 PM CDTSevere Thunderstorm WarningILXMorgan, Scott41 min
May 22, 11:10 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford50 min
May 22, 11:27 PM CDTSevere Thunderstorm WarningILXMorgan, Scott48 min
May 22, 11:34 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell26 min
May 22, 11:56 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon49 min
May 23, 12:15 AM CDTTornado WarningILXMcLean30 min
May 23, 12:21 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon, Mason, Menard and 2 more39 min
May 23, 12:25 AM CDTTornado WarningILXLogan20 min
May 23, 12:44 AM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Sangamon, Shelby46 min
May 23, 1:00 AM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt45 min
May 23, 1:13 AM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, Macon, Piatt47 min
May 23, 1:25 AM CDTSevere Thunderstorm WarningILXChristian, Douglas, Macon, Moultrie, Piatt, Shelby50 min
May 23, 1:53 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion52 min
May 23, 3:01 AM CDTSevere Thunderstorm WarningILXClark, Cumberland, Edgar44 min
May 23, 3:34 AM CDTFlash Flood WarningILXCumberland, Effingham, Shelby6 hr
May 23, 4:35 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper28 min
May 23, 4:51 AM CDTFlash Flood WarningILXCrawford, Effingham, Jasper5 hr
May 23, 7:32 AM CDTSpecial Weather StatementILXClay, Richland43 min
May 23, 8:11 AM CDTTornado WarningILXLawrence, Richland34 min
May 23, 8:44 AM CDTFlash Flood WarningILXLawrence, Richland6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.